MathSciNet Relay Station
MathSciNet bibliographic data
MR717823 (85d:46080) 46L05
Haagerup, Uffe Solution of the similarity problem for cyclic representations of $C\sp{\ast} $-algebras. Ann. of Math. (2) 118 (1983), no. 2, 215–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement